# SDR DALA2018061404009

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 7,864 hours, 2,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO UNABLE TO RETRACT THE LANDING GEAR.  PERFORMED AN ADJUSTMENT TEST OF THE LANDING GEAR CONTROL CABLE IAW AMM. REPLACED LANDING GEAR SELECTOR VALVE IAW AMM. GEAR SWING SUCCESSFUL. OK FOR SERVICE.
